# SDR IPXA2022010277467

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 22,392 hours, 13,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772527212
- Condition: None
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/AHOLE IN FUSELAGE SKIN AT FR 20 S-33RREPAIR IN ACCORDANCE WITH A300-5330-82455-A
